Alert archive / Montana / Winter Storm Warnings in 2015

Winter Storm Warning 5, NWS Great Falls, MT

December 13, 2015

NWS Great Falls, MT issued this winter storm warning at Dec 13, 2015, 3:28 AM MST. It took effect at Dec 13, 2015, 2:00 PM MST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 13, 2015, 3:28 AM MST (10:28 UTC)
In effect from
Dec 13, 2015, 2:00 PM MST
Expired
Dec 15, 2015, 1:55 AM MST
In force
36 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

392 
WWUS45 KTFX 131028
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
328 AM MST SUN DEC 13 2015

MTZ008-015-055-132300-
/O.UPG.KTFX.WS.A.0004.151213T1500Z-151215T1200Z/
/O.NEW.KTFX.WS.W.0005.151213T2100Z-151215T1200Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...
RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
328 AM MST SUN DEC 13 2015

...WINTER STORM WARNING IN EFFECT FROM
2 PM THIS AFTERNOON TO 5 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT.

* LOCATIONS...BIG HOLE PASS...CHIEF JOSEPH PASS...DILLON...
  MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN 
  BRIDGES... BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS...
  TARGHEE PASS...WEST YELLOWSTONE.

* SNOW ACCUMULATIONS...6 TO 9 INCHES AT LOWER ELEVATIONS AND 10 TO
  18 INCHES IN THE MOUNTAINS.

* TIMING...PERIODS OF LIGHT SNOW ARE EXPECTED OVER THE MOUNTAINS
  ALONG WITH LOCATIONS AROUND BIG SKY AND WEST YELLOWSTONE TODAY.
  THE SNOW WILL BECOME MORE WIDESPREAD LATE THIS AFTERNOON AND
  EVENING AND THEN CONTINUE THROUGH MONDAY NIGHT.

* IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL WILL CAUSE
  REDUCED VISIBILITY AND HAZARDOUS TRAVEL WITH SNOW COVERED AND
  ICY ROADS. SOME OF THE HEAVIEST SNOWFALL IS EXPECTED DURING BOTH
  THE MORNING AND AFTERNOON COMMUTES ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ014-050>054-132300-
/O.UPG.KTFX.WS.A.0004.151214T0000Z-151215T1200Z/
/O.NEW.KTFX.WS.W.0005.151214T0300Z-151215T1200Z/
CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...FLESHER PASS...HELENA...
LINCOLN...MACDONALD PASS...ROGERS PASS...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS...
HOMESTAKE PASS...WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS
328 AM MST SUN DEC 13 2015

...WINTER STORM WARNING IN EFFECT FROM
8 PM THIS EVENING TO 5 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO 5 AM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT.

* LOCATIONS...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...
   ROGERS PASS...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...
  BOULDER... BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...
  WHITEHALL... TOWNSEND...WHITE SULPHUR SPRINGS.

* SNOW ACCUMULATIONS...4 TO 7 INCHES AT LOWER ELEVATIONS AND 7 TO
  12 INCHES IN THE MOUNTAINS.

* TIMING...LIGHT SNOW WILL DEVELOP EARLY SUNDAY EVENING...AND
  THEN CONTINUE THROUGH MONDAY NIGHT.

* IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR
  BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS TO
  BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE TEENS BY
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ012-132300-
/O.UPG.KTFX.WS.A.0004.151214T0000Z-151215T1200Z/
/O.NEW.KTFX.WS.W.0005.151214T0300Z-151215T1200Z/
CASCADE-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...KINGS HILL PASS
328 AM MST SUN DEC 13 2015

...WINTER STORM WARNING IN EFFECT FROM
8 PM THIS EVENING TO 5 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO 5 AM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT.

* LOCATIONS...GREAT FALLS...BELT...KINGS HILL PASS.

* SNOW ACCUMULATIONS...2 TO 4 INCHES OF SNOW IN THE GREAT FALLS
  AREA...WITH 4 TO 8 INCHES IN THE FOOTHILLS. IN THE MOUNTAINS 8
  TO 12 INCHES IS EXPECTED.

* TIMING...LIGHT SNOW WILL DEVELOP EARLY SUNDAY EVENING...AND
  THEN CONTINUE THROUGH MONDAY NIGHT.

* IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR
  THE BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS
  TO BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE TEENS
  BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ009-048-132300-
/O.EXT.KTFX.WW.Y.0027.000000T0000Z-151214T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS
328 AM MST SUN DEC 13 2015

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM MST MONDAY...

* LOCATIONS...BROWNING...MARIAS PASS...LOGAN PASS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 3 TO 6 INCHES.

* TIMING...PERIODS OF LIGHT TO MODERATE SNOWFALL ARE EXPECTED AT
  TIMES FROM TODAY THRU MONDAY MORNING.

* IMPACTS...HAZARDOUS TRAVEL OVER MOUNTAIN PASSES WITH SNOW
  COVERED AND ICY ROADS. REDUCED VISIBILITY AT TIMES IN MODERATE
  SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
6 follow-up statements
660 
WWUS45 KTFX 132203
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
303 PM MST SUN DEC 13 2015

MTZ008-015-055-141015-
/O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...
RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
303 PM MST SUN DEC 13 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST
TUESDAY...

* LOCATIONS...BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS... 
  TARGHEE PASS...WEST YELLOWSTONE...BIG HOLE PASS...CHIEF JOSEPH 
  PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS 
  PASS...TWIN BRIDGES.

* SNOW ACCUMULATIONS...AN ADDITIONAL 5 TO 14 INCHES.

* TIMING...PERIODS OF LIGHT SNOW ARE EXPECTED TO CONTINUE OVER THE
  MOUNTAINS ALONG WITH LOCATIONS AROUND BIG SKY AND WEST
  YELLOWSTONE. THE SNOW WILL BECOME MORE WIDESPREAD SUNDAY EVENING
  AND THEN CONTINUE MONDAY THROUGH MONDAY NIGHT.

* IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL WILL CAUSE 
  REDUCED VISIBILITY AND HAZARDOUS TRAVEL WITH SNOW COVERED AND 
  ICY ROADS. SOME OF THE HEAVIEST SNOWFALL IS EXPECTED DURING 
  BOTH THE MORNING AND AFTERNOON COMMUTES ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ014-050>054-141015-
/O.CON.KTFX.WS.W.0005.151214T0300Z-151215T1200Z/
CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...FLESHER PASS...HELENA...
LINCOLN...MACDONALD PASS...ROGERS PASS...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS...
HOMESTAKE PASS...WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS
303 PM MST SUN DEC 13 2015

...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM MST TUESDAY...

* LOCATIONS...WHITE SULPHUR SPRINGS...STANFORD...LEWISTOWN... 
  LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS... 
  HOMESTAKE PASS...WHITEHALL...TOWNSEND...FLESHER PASS...
  HELENA... LINCOLN...MACDONALD PASS...ROGERS PASS.

* SNOW ACCUMULATIONS...4 TO 11 INCHES.

* TIMING...LIGHT SNOW WILL DEVELOP SUNDAY EVENING...AND THEN
  CONTINUE THROUGH MONDAY NIGHT.

* IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR 
  BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS 
  TO BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE TEENS 
  BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ012-141015-
/O.CON.KTFX.WS.W.0005.151214T0300Z-151215T1200Z/
CASCADE-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...KINGS HILL PASS
303 PM MST SUN DEC 13 2015

...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM MST TUESDAY...

* LOCATIONS...GREAT FALLS...KINGS HILL PASS.

* SNOW ACCUMULATIONS...1 TO 4 INCHES OF SNOW IN THE VALLEYS AND
  IN THE MOUNTAINS 6 TO 11 INCHES.

* TIMING...LIGHT SNOW WILL DEVELOP SUNDAY NIGHT...AND THEN
  CONTINUE THROUGH MONDAY NIGHT.

* IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR 
  THE BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT 
  ROADWAYS TO BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO 
  THE TEENS BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ009-048-141015-
/O.CON.KTFX.WW.Y.0027.000000T0000Z-151214T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS
303 PM MST SUN DEC 13 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
MONDAY...

* LOCATIONS...BROWNING...MARIAS PASS...LOGAN PASS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 4 INCHES.

* TIMING...PERIODS OF LIGHT TO MODERATE SNOWFALL ARE EXPECTED AT
  TIMES FROM TONIGHT THRU MONDAY MORNING.

* IMPACTS...HAZARDOUS TRAVEL OVER MOUNTAIN PASSES WITH SNOW 
  COVERED AND ICY ROADS. REDUCED VISIBILITY AT TIMES IN MODERATE 
  SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
165 
WWUS45 KTFX 140432
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
932 PM MST SUN DEC 13 2015

MTZ009-048-140545-
/O.CAN.KTFX.WW.Y.0027.000000T0000Z-151214T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
932 PM MST SUN DEC 13 2015

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER WEATHER ADVISORY.

SNOW HAS DIMINISHED TO LIGHT SNOW SHOWERS ALONG THE ROCKY MOUNTAIN
FRONT AND GLACIER NATIONAL PARK AREAS WITH LITTLE OR NO ADDITIONAL
SNOW ACCUMULATION EXPECTED. THEREFORE THE WINTER WEATHER ADVISORY
HAS BEEN CANCELLED. 

$$

MTZ011-013-047-141300-
/O.EXA.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/
HILL-CHOUTEAU-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...BIG SANDY...
FORT BENTON...CHINOOK
932 PM MST SUN DEC 13 2015

...WINTER STORM WARNING IN EFFECT UNTIL 5 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 5 AM MST
TUESDAY.

* LOCATIONS...HIGHWOOD...GERALDINE...ROCKY BOY...HAYS...LODGEPOLE.

* SNOW ACCUMULATIONS...5 TO 10 INCHES ACROSS SOUTHERN PORTIONS OF
  HILL AND BLAINE COUNTIES AND SOUTH AND EAST PORTIONS OF CHOUTEAU
  COUNTY. 1 TO 4 INCHES FOR LOCATIONS ALONG AND NORTH OF HIGHWAY
  87 AND HIGHWAY 2. 

* TIMING...LIGHT SNOW WILL DEVELOP TONIGHT AND INTENSIFY MONDAY.
  SNOW WILL GRADUALLY DIMINISH MONDAY NIGHT.

* IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR
  BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS TO
  BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE TEENS BY
  TUESDAY MORNING. HEAVIEST SNOW IS EXPECTED IN THE VICINITY OF
  THE HIGHWOOD...BEARS PAW AND LITTLE ROCKY MOUNTAINS WITH LESSER
  ACCUMULATIONS NORTH AND WEST OF HIGHWAY 87 AND HIGHWAY 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ008-014-015-050>055-141300-
/O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS...
NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...
ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...TOWNSEND...
WHITE SULPHUR SPRINGS...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
932 PM MST SUN DEC 13 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST
TUESDAY...

* LOCATIONS...WHITE SULPHUR SPRINGS...BATTLE RIDGE PASS... 
  BOZEMAN...BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE... 
  STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER 
  HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...BIG HOLE 
  PASS...CHIEF JOSEPH PASS...DILLON...MONIDA PASS...TOWNSEND... 
  FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...ROGERS 
  PASS... ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES.

* SNOW ACCUMULATIONS...5 TO 10 INCHES AT LOWER ELEVATIONS WITH 8
  TO 12 INCHES IN THE MOUNTAINS.

* TIMING...LIGHT SNOW WILL SPREAD ACROSS THE REGION THIS EVENING
  AND INTENSIFY LATE TONIGHT THROUGH MONDAY MORNING. SNOW WILL
  GRADUALLY DECREASE MONDAY NIGHT.

* IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR
  BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS TO
  BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE TWENTIES BY
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ012-141300-
/O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/
CASCADE-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...KINGS HILL PASS
932 PM MST SUN DEC 13 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST
TUESDAY...

* LOCATIONS...GREAT FALLS...KINGS HILL PASS.

* SNOW ACCUMULATIONS...3 TO 5 INCHES OF SNOW IN THE GREAT FALLS
  AREA WITH 6 TO 12 INCHES OF SNOW SOUTH AND EAST OF GREAT FALLS.

* TIMING...LIGHT SNOW WILL SPREAD ACROSS THE REGION THIS EVENING
  AND INTENSIFY LATE TONIGHT THROUGH MONDAY MORNING. RAIN MAY
  BRIEFLY MIX WITH SNOW AT THE ONSET THIS EVENING THROUGH
  MIDNIGHT AT ELEVATIONS BELOW 4000 FT. SNOW WILL GRADUALLY
  DECREASE MONDAY NIGHT.

* IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR
  THE BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS
  TO BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE
  TWENTIES BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
074 
WWUS45 KTFX 141108
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
408 AM MST MON DEC 14 2015


MTZ008-014-015-050>055-142200-
/O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS...
NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...
ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...TOWNSEND...
WHITE SULPHUR SPRINGS...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
408 AM MST MON DEC 14 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST
TUESDAY...

* LOCATIONS...WHITE SULPHUR SPRINGS...BATTLE RIDGE PASS... 
  BOZEMAN...BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE... 
  STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER 
  HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...BIG HOLE 
  PASS...CHIEF JOSEPH PASS...DILLON...MONIDA PASS...TOWNSEND... 
  FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...ROGERS 
  PASS... ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES.

* SNOW ACCUMULATIONS...AN ADDITIONAL 4 TO 9 INCHES.

* TIMING...LIGHT SNOW WILL CONTINUE TO SPREAD ACROSS THE REGION
  THIS MORNING AND GRADUALLY INCREASE IN INTENSITY. SNOW WILL
  GRADUALLY DECREASE MONDAY NIGHT.

* IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR 
  BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS 
  TO BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE 
  TWENTIES BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ011>013-047-142200-
/O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/
HILL-CASCADE-CHOUTEAU-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...CHINOOK
408 AM MST MON DEC 14 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST
TUESDAY...

* LOCATIONS...BIG SANDY...FORT BENTON...CHINOOK...HAVRE...GREAT 
  FALLS...KINGS HILL PASS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES OF SNOW IN 
  THE VALLEYS AND IN THE MOUNTAINS AN ADDITIONAL 3 TO 8 INCHES.

* TIMING...LIGHT SNOW WILL CONTINUE TO DEVELOP THIS MORNING AND
  GRADUALLY INCREASE IN INTENSITY. SNOW WILL GRADUALLY DIMINISH
  MONDAY NIGHT.

* IMPACTS...PERIODS OF MODERATE TO HEAVY SNOWFALL ARE LIKELY FOR 
  BOTH THE MONDAY MORNING AND EVENING COMMUTE. EXPECT ROADWAYS 
  TO BE SNOW COVERED AND ICY AS TEMPERATURES FALL INTO THE TEENS 
  BY TUESDAY MORNING. HEAVIEST SNOW IS EXPECTED IN THE VICINITY 
  OF THE HIGHWOOD...BEARS PAW AND LITTLE ROCKY MOUNTAINS WITH 
  LESSER ACCUMULATIONS NORTH AND WEST OF HIGHWAY 87 AND HIGHWAY 
  2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
912 
WWUS45 KTFX 142134
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
234 PM MST MON DEC 14 2015

MTZ008-014-015-050>055-150945-
/O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS...
NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...
ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...TOWNSEND...
WHITE SULPHUR SPRINGS...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
234 PM MST MON DEC 14 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST
TUESDAY...

* LOCATIONS...WHITE SULPHUR SPRINGS...BATTLE RIDGE PASS... 
  BOZEMAN...BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE... 
  STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER 
  HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...BIG HOLE 
  PASS...CHIEF JOSEPH PASS...DILLON...MONIDA PASS...TOWNSEND... 
  FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...ROGERS 
  PASS... ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES.

* SNOW ACCUMULATIONS...ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4
  INCHES FROM BOZEMAN NORTH TO LEWISTOWN. UP TO 2 INCHES OF
  ADDITIONAL SNOW TO THE WEST ALONG THE I15 CORRIDOR.

* TIMING...SNOW MAY BE HEAVY AT TIMES EARLY THIS EVENING BEFORE
  GRADUALLY DECREASING OVERNIGHT. SNOW WILL END FROM WEST TO EAST
  LATE TONIGHT THROUGH EARLY MONDAY MORNING. 

* IMPACTS...ROADWAYS WILL REMAIN SNOW COVERED AND ICY TONIGHT AND
  VISIBILITY WILL BE REDUCED IN TIMES OF MODERATE TO HEAVY
  SNOWFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ011>013-047-150945-
/O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/
HILL-CASCADE-CHOUTEAU-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...CHINOOK
234 PM MST MON DEC 14 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST
TUESDAY...

* LOCATIONS...GREAT FALLS...KINGS HILL
  PASS...GERALDINE...HIGHWOOD...HAYS AND LODGEPOLE.

* SNOW ACCUMULATIONS...UP  TO 3 INCHES. LITTLE OR NO SNOW
  ACCUMULATION FOR AREAS ALONG AND NORTH OF HIGHWAY 2.

* TIMING...SNOW WILL BE MODERATE AT TIMES THRU EARLY THIS EVENING
  BEFORE GRADUALLY DECREASING OVERNIGHT. SNOW WILL END FROM WEST
  TO EAST LATE TONIGHT THROUGH EARLY MONDAY MORNING

* IMPACTS...ROADWAYS WILL REMAIN SNOW COVERED AND ICY TONIGHT AND
  VISIBILITY WILL BE REDUCED IN TIMES OF MODERATE SNOWFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
985 
WWUS45 KTFX 150405
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
905 PM MST MON DEC 14 2015

MTZ008-011-014-015-047-052-150515-
/O.CAN.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/
BEAVERHEAD-HILL-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
BLAINE-JEFFERSON-
905 PM MST MON DEC 14 2015

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING.

AREAS OF LIGHT SNOW MAY PRODUCE AN ADDITIONAL INCH OF SNOW IN SOME
LOCATIONS OVERNIGHT BUT WIDESPREAD HEAVY SNOW IS NO LONGER
EXPECTED.

$$

MTZ050-051-053>055-151200-
/O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/
JUDITH BASIN-FERGUS-BROADWATER-MEAGHER-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE...TOWNSEND...WHITE SULPHUR SPRINGS...
BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS...TARGHEE PASS...
WEST YELLOWSTONE
905 PM MST MON DEC 14 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST
TUESDAY...

* LOCATIONS...WHITE SULPHUR SPRINGS...BATTLE RIDGE PASS... 
  BOZEMAN...BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE... 
  STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...TOWNSEND.

* SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 4 INCHES.

* TIMING...SNOW MAY BE LOCALLY HEAVY AT TIMES THIS EVENING BEFORE
  GRADUALLY DECREASING OVERNIGHT. SNOW WILL END FROM WEST TO EAST
  TONIGHT THROUGH EARLY MONDAY MORNING.

* IMPACTS...ROADWAYS WILL REMAIN SNOW COVERED AND ICY TONIGHT.
  VISIBILITY MAY BE REDUCED BELOW ONE MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ012-013-151200-
/O.CON.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/
CASCADE-CHOUTEAU-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON
905 PM MST MON DEC 14 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST
TUESDAY...

* LOCATIONS...GREAT FALLS...KINGS HILL PASS...BIG SANDY...FORT 
  BENTON.

* SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES.

* TIMING...SNOW MAY BE LOCALLY HEAVY AT TIMES THIS EVENING BEFORE
  GRADUALLY DECREASING OVERNIGHT. SNOW WILL END FROM WEST TO EAST
  TONIGHT THROUGH EARLY MONDAY MORNING.

* IMPACTS...ROADWAYS WILL REMAIN SNOW COVERED AND ICY TONIGHT.
  VISIBILITY MAY BE REDUCED BELOW ONE MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
517 
WWUS45 KTFX 150855
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
155 AM MST TUE DEC 15 2015

MTZ012-013-050-051-053>055-151000-
/O.CAN.KTFX.WS.W.0005.000000T0000Z-151215T1200Z/
CASCADE-CHOUTEAU-JUDITH BASIN-FERGUS-BROADWATER-MEAGHER-GALLATIN-
155 AM MST TUE DEC 15 2015

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING.

LIGHT SNOW AND FLURRIES WILL CONTINUE OVER THE REGION THIS
MORNING...BUT SIGNIFICANT NEW IMPACTS ARE NO LONGER EXPECTED.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Dec 12, 10:45 PM MST, 4 hours 43 minutes earlier.

Area forecast discussion, Dec 12, 10:45 PM MST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1045 PM MST SAT DEC 12 2015

AVIATION SECTION UPDATED

.UPDATE...

SATELLITE IMAGERY THIS EVENING SHOWS A VIGOROUS UPPER LEVEL LOW
NEAR VANCOUVER ISLAND WITH UPPER LEVEL JET MAX AND MOIST WESTERLY
FLOW TO ITS SOUTH STREAMING INTO THE NW U.S. AND UPSTREAM WAVE
NEAR 140W. CLOUDS HAVE ALREADY SPREAD EAST OVER MOST OF THE
FORECAST AREA AND HAVE ADJUSTED SKY GRIDS FOR THE REST OF
TONIGHT. PRECIPITATION ALREADY SEEN ON RADAR UPSTREAM SPREADING
INTO WESTERN MT AND ID WITH INCREASING CHANCES FOR PRECIPITATION
ALONG THE CONTINENTAL DIVIDE LATE TONIGHT. INCOMING UPPER LEVEL
JET AND WARM ADVECTION COULD PRODUCE SOME LIGHT OVERRUNNING
PRECIPITATION LATE TONIGHT ACROSS PORTIONS OF NORTH CENTRAL
MT...MAINLY NORTH AND EAST OF GREAT FALLS...AND HAVE INTRODUCED
SOME LOW POPS THERE. 00UTC MODEL DATA CONTINUES TO SUPPORT
OROGRAPHICALLY FORCED PRECIPITATION INCREASING ALONG THE
CONTINENTAL DIVIDE VICINITY IN MOIST WEST/SW FLOW SUNDAY WITH
PRECIPITATION BECOMING MORE WIDESPREAD ACROSS SW AND CENTRAL MT
SUNDAY NIGHT AND MONDAY AS THE WAVE CURRENTLY NEAR 140W MOVES
INLAND AND AMPLIFIES THE UPPER LEVEL TROUGH THROUGH THE INTERIOR
WESTERN UNITED STATES. CURRENT SET OF WINTER WEATHER HIGHLIGHTS
REFLECT THIS WITH OVERNIGHT SHIFT LIKELY TO MAKE UPGRADES TO THE
WATCH BY SUNDAY MORNING. HOENISCH

&&

.AVIATION...
UPDATED 0545Z.
LIGHT SNOW IS TRYING TO DEVELOP ALONG THE FRONT RANGE OF THE ROCKIES
AT 6Z SUN...WHILE DENSE FOG IS BEGINNING TO DISSIPATE IN THE HAVRE
AREA. EXPECT SNOW SHOWERS TO BECOME MORE WIDESPREAD AND STEADIER
AROUND 00Z MON OVER CENTRAL/SW MT. MOUNTAINS WILL BECOME OBSCURED BY
21Z SUN. A MODERATE/HEAVY SNOWFALL IS EXPECTED AROUND 12Z MON IN THE
BOZEMAN AREA. BRUSDA

&&

.PREV DISCUSSION...
/ISSUED 449 PM MST SAT DEC 12 2015/

TONIGHT...AN AREA OF SNOW COVER AND LIGHT EASTERLY WINDS ALONG THE
HILINE EAST OF THE SWEET GRASS HILLS WILL CONTINUE TO SUPPORT
RELATIVELY COLDER TEMPERATURES AND AREAS OF FREEZING FOG.
OTHERWISE, FAIR WEATHER PREVAILS BUT WITH INCREASING CLOUDS AND
CHANCES FOR MOUNTAIN SNOW SHOWERS ALONG THE CONTINENTAL DIVIDE
AND INTO FAR SOUTHWEST MONTANA.

SUNDAY...WATER VAPOR IMAGERY AND MODEL ANALYSES REVEAL A POTENT
WINTER WEATHER SYSTEM MOVING ASHORE IN SOUTHERN BRITISH COLUMBIA.
A WEAK SHORTWAVE BREAKING OFF THIS SYSTEM WILL QUICKLY ROTATE
THROUGH THE NORTHERN ROCKIES AND CROSS THE HILINE EARLY SUNDAY. A
WINTER WEATHER ADVISORY BEGINS TONIGHT FOR POSSIBLE TRAVEL HAZARDS
OVER MARIAS PASS. MODELS REMAIN IN AGREEMENT THAT A LONGWAVE
TROUGH WILL AMPLIFY OVER THE WESTERN U.S. THROUGH THE DAY ON
SUNDAY. TEMPERATURES WILL REMAIN RATHER MILD OVER NORTH CENTRAL
MONTANA SUNDAY...BUT WITH SNOW LEVELS REMAINING BELOW AROUND 5000
FEET THE MOIST SOUTHWEST FLOW WILL BEGIN TO GENERATE SNOW SUNDAY
MORNING ON THE SOUTHWEST ASPECTS OF MOUNTAIN RANGES ALONG THE
MT/ID BORDER. A WINTER STORM WATCH IS POSTED FOR SNOW TO BEGIN
AFFECTING MONIDA PASS AND THE WEST YELLOWSTONE AREA POSSIBLY AS
EARLY AS 15Z SUNDAY.

SUNDAY NIGHT AND MONDAY...A SURFACE LOW BEGINS TO SPIN UP IN
EASTERN IDAHO OR NORTHEAST WYOMING AS THE UPPER TROUGH TO CLOSES.
 LOW LEVEL CONVERGENCE LIFTING OVER COLDER AIR AND OROGRAPHIC
LIFT WILL GENERATE A BAND OF WIDESPREAD MODERATE TO AT TIMES HEAVY
SNOWFALL FROM SOUTHWEST MONTANA TOWARDS THE LEWISTOWN AREA.
SIGNIFICANT TRAVEL IMPACTS ARE LIKELY BY MONDAY MORNING. THERE
WILL BE ENOUGH WARM AIR IN PLACE THAT SOME LOWER ELEVATIONS WILL
SEE A BRIEF PERIOD OF RAIN SUNDAY BEFORE CHANGING TO ALL SNOW.
COLDER AIR AND BRISK NORTHERLY WINDS MOVE INTO THE REGION BY
MONDAY NIGHT...WITH THE SNOWFALL GRADUALLY DIMINISHING IN
INTENSITY MONDAY NIGHT.

TOTAL SNOW ACCUMULATIONS OF 3 TO 8 INCHES LOOK POSSIBLE AT LOWER
ELEVATIONS SOUTH OF A LINE FROM GREAT FALLS TO LEWISTOWN...WITH 9
TO 20 INCHES IN THE MOUNTAINS. LITTLE SNOWFALL IS EXPECTED
FURTHER NORTH OVER MUCH OF THE NORTH CENTRAL PLAINS WITH CONTINUED
WEST TO NORTH WEST SURFACE WINDS AND WEAK ANTICYCLONIC FLOW ALOFT.
PN

TUESDAY THROUGH SATURDAY...MEDIUM RANGE MODELS ARE IN DECENT
AGREEMENT TO START THE PERIOD. THE CLOSED UPPER LOW WILL CONTINUE
TO PUSH EAST AND IS WELL SOUTH OF THE STATE. ISOLATED TO SCATTERED
SNOW SHOWERS WILL GRADUALLY END OVER SOUTHWEST AND CENTRAL MONTANA
BY TUESDAY AFTERNOON. 500MB HEIGHTS RISE TUESDAY NIGHT BUT A FAST
MOVING SHORT WAVE WILL PUSH ACROSS THE AREA WEDNESDAY BRINGING
WIDESPREAD SNOW SHOWERS TO THE AREA AND A REINFORCING SHOT OF COLD
AIR. DRIER NORTHWEST FLOW ALOFT WILL SET UP OVER THE AREA ON
WEDNESDAY NIGHT/EARLY THURSDAY BUT A LARGE PLUME OF PACIFIC MOISTURE
BEGINS TO MOVE INTO SOUTHWEST MONTANA THURSDAY AFTERNOON BRINGING
SCATTERED SNOW TO THE MOUNTAINS AND ISOLATED VALLEY SNOW. UPPER
RIDGING DEVELOPS FRIDAY BUT PLENTY OF PACIFIC MOISTURE CONTINUING TO
MOVE THROUGH THE RIDGE AXIS ALLOWING ISOLATED SNOW SHOWERS TO
DEVELOP. A LOW AMPLITUDE UPPER RIDGE OVER THE AREA SATURDAY WILL
HAVE ENOUGH MOISTURE MOVING THROUGH TO ALLOW A FEW ISOLATED SHOWERS
OVER THE PLAINS AND SCATTERED SNOW OVER THE SOUTHWEST MOUNTAINS.
TEMPERATURES WILL BE BELOW SEASONAL AVERAGES TUESDAY THROUGH
THURSDAY BUT WILL WARM ABOVE SEASONAL AVERAGES TO END THE WEEK WITH
READINGS APPROACHING THE LOWER 40S.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  31  44  26  29 /   0  10  60  60
CTB  26  41  22  29 /  10  10  20  30
HLN  27  39  26  30 /  10  30  80  80
BZN  22  41  25  32 /  10  30  80 100
WEY  19  29  21  25 /  60  70  80  80
DLN  25  36  22  28 /  20  50  80  80
HVR  21  41  23  30 /  20  10  20  40
LWT  25  42  26  29 /  10  10  70 100

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 10 PM MST MONDAY FOR MTZ009-048.

WINTER STORM WATCH FROM SUNDAY AFTERNOON THROUGH LATE MONDAY
NIGHT FOR MTZ012-014-050>054.

WINTER STORM WATCH FROM 8 AM MST SUNDAY THROUGH LATE MONDAY
NIGHT FOR MTZ008-015-055.

&&

WEATHER.GOV/GREATFALLS

Nearby

Winter Storm Warnings in Montana, 2015Every winter storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.